Vol. 2, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Resonant spaces for volume-preserving Anosov flows

Mihajlo Cekić and Gabriel P. Paternain

Vol. 2 (2020), No. 4, 795–840
Abstract

We consider Anosov flows on closed 3-manifolds preserving a volume form Ω. Following Dyatlov and Zworski (Invent. Math. 210:1 (2017), 211–229) we study spaces of invariant distributions with values in the bundle of exterior forms whose wavefront set is contained in the dual of the unstable bundle. Our first result computes the dimension of these spaces in terms of the first Betti number of the manifold, the cohomology class [ιXΩ] (where X is the infinitesimal generator of the flow) and the helicity. These dimensions coincide with the Pollicott–Ruelle resonance multiplicities under the assumption of semisimplicity. We prove various results regarding semisimplicity on 1-forms, including an example showing that it may fail for time changes of hyperbolic geodesic flows. We also study non-null-homologous deformations of contact Anosov flows, and we show that there is always a splitting Pollicott–Ruelle resonance on 1-forms and that semisimplicity persists in this instance. These results have consequences for the order of vanishing at zero of the Ruelle zeta function. Finally our analysis also incorporates a flat unitary twist in the resonant spaces and in the Ruelle zeta function.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/paa

We have not been able to recognize your IP address 35.172.203.87 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Anosov flow, resonances, dynamical zeta functions
Mathematical Subject Classification
Primary: 37D20
Milestones
Received: 28 November 2019
Revised: 3 July 2020
Accepted: 4 August 2020
Published: 25 February 2021
Authors
Mihajlo Cekić
Laboratoire de Mathématiques d’Orsay
CNRS, Université Paris-Saclay
Orsay
France
Gabriel P. Paternain
Department of Pure Mathematics and Mathematical Statistics
University of Cambridge
Cambridge
United Kingdom